# SDR 95ZZZX6427

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6068V
- Make and model: Child S2BPITTS
- Aircraft serial: 5198
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Upper Rt Fuse
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A AND P MECHANIC FOUND UPPER RT FUSELAGE LONGERON CRACKED COMPLETELY THROUGH.  AIRFRAME AT 726 HOURS SINCE NEW.  THIS WAS BROUGHT TO THE ATTENTION OF ASI.  SAFETY RECOMMENDATION WAS SENT TO AAI-200 ON 10-27-5.
